Identifiability and stability of an inverse problem involving a Fredholm equation

Abstract : The authors study a linear inverse problem with a biological interpretation, which is modelled by a Fredholm integral equation of the first kind, where the kernel is represented by step functions. Based on different assumptions, identifiability, stability and reconstruction results are obtained.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-mines-paristech.archives-ouvertes.fr/hal-01261672
Contributeur : François Chaplais <>
Soumis le : lundi 25 janvier 2016 - 16:42:44
Dernière modification le : mercredi 13 février 2019 - 18:30:03

Identifiants

Citation

Carlos Conca, Rodrigo Lecaros, Ortega Jaime, Lionel Rosier. Identifiability and stability of an inverse problem involving a Fredholm equation. Chinese Annals of Mathematics - Series B, Springer Verlag, 2015, 36 (5), pp.737-762. ⟨10.1007/s11401-015-0974-9⟩. ⟨hal-01261672⟩

Partager

Métriques

Consultations de la notice

184